# SDR SIMA201812282002

- Difficulty date: December 22, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 35,578 hours, 25,788 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD AVIONICS BAY, STRINGER 25 RH HAS AREAS OF CORROSION  BETWEEN FS 280.00 AND FS295.-C/A-RAR'D  STRINGER 25R FROM FS 280.00-FS333.00 IAW SRM 51-42-06 AND SRM 51-42-20.
